|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
The source function of the chain of rods with elastic supports
Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
We consider a boundary value problem for a fourth-order equation modeling elastic deformations of a rod system with elastic supports. The Green's function of the boundary value problem with elastic supports expressed through the Green's function of the boundary value problem without supports.
Keywords: fourth-order equation, discontinuous boundary value problem, Green's function
Language: Russian Download the full text
For citation: Kulaev R. Ch. The source function of the chain of rods with elastic supports. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.49-61. DOI 10.23671/VNC.2016.2.7388
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|